BOSTON SCIENTIFIC CORPORATION ADVANTAGE FIT? SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Back to Search Results |
| Model Number |
M0068502110 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/01/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of october 1, 2018, was chosen as the best estimate based on the date of the mesh removal surgery.Blocks d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: the patient code e2401 captures the reportable event of unspecified injury.The impact code f1903 captures the reportable event of mesh removal.
Event or Problem Description
It was reported that the patient implanted with the advantage fit system experienced an unspecified injury, leading to the mesh being explanted.The patient also underwent a robotic supracervical hysterectomy, bilateral salpingo-oophorectomy, sacrocolpopexy, enterocele repair, posterior repair, mid-urethral sling placement, and cystoscopy.
Additional Manufacturer Narrative
Block h2: additional information blocks a3a (sex), a3b (gender), and d4 (unique identifier (udi) #) has been updated based on the additional information received on march 30, 2025.Block b3 date of event: the exact event onset date is unknown.The provided event date of (b)(6) 2018, was chosen as the best estimate based on the date of the mesh removal surgery.Blocks d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: the patient code e2401 captures the reportable event of unspecified injury.The impact code f1903 captures the reportable event of mesh removal.
Event or Problem Description